# SDR 99ZZZX4498

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13628
- Make and model: Cessna 172M
- Aircraft serial: 17262891
- Engine: Lyc O320E2D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float Bowl
- Part number: MA4SPA
- Condition: Loose
- Location: Carburetor
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ENGINE WOULD NOT IDLE.  REMOVED COWLING.  FOUND FLOAT BOWL LOOSE.  THREE LOCK TABS MISSING.  THE FOURTH LOCK TAB CRACKED.  ALL BOLTS VERY LOOSE.
